# SDR ZW0A0112402

- Difficulty date: December 21, 2001
- Submitted: December 31, 2001
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 17,327 hours, 5,736 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE WINDOW BELT LOWER LAP SEAM AT STA 1618, BELOW STRINGER 14R, HAD SKIN DAMAGE.  THE LOWER INNER SKIN WAS CRACKED.  REPAIRED PER ARA 17863, PAGE 1 THRU 6.
